# SDR SWAA062462

- Difficulty date: July 16, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 65,862 hours, 62,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 6546568
- Condition: Corroded
- Location: Bs 1016 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND AFT PRESSURE BULKHEAD CHORD SPLICE CORRODED AT BS 1016, STR 26R.  REMOVED AND REPLACED BULKHEAD SPLICE PER SRM.
